# SDR AALA990403

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, DOOR MOUNTED EMERGENCY EXIT IDENTIFIER AT R2 DOOR IS INOPERATIVE.  RESEATED DOOR MOUNTED EMERGENCY EXIT IDENTIFIER TERMINAL WIRE AT R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
